RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1957, Volume 12, Issue 4(76), Pages 289–296 (Mi umn7691)  

Scientific communications and problems (Appendix)

On the foundations of the Fourier method for the wave equation

V. A. Il'in


Full text: PDF file (865 kB)

Bibliographic databases:
Received: 12.07.1956

Citation: V. A. Il'in, “On the foundations of the Fourier method for the wave equation”, Uspekhi Mat. Nauk, 12:4(76) (1957), 289–296

Citation in format AMSBIB
\Bibitem{Ili57}
\by V.~A.~Il'in
\paper On the foundations of the Fourier method for the wave equation
\jour Uspekhi Mat. Nauk
\yr 1957
\vol 12
\issue 4(76)
\pages 289--296
\mathnet{http://mi.mathnet.ru/umn7691}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=90746}
\zmath{https://zbmath.org/?q=an:0079.31002}


Linking options:
  • http://mi.mathnet.ru/eng/umn7691
  • http://mi.mathnet.ru/eng/umn/v12/i4/p289

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:369
    Full text:198
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020